View Full Version : will i be okay??

05-20-2010, 09:17 AM
Hi everyone,

I'm on my 8th day of propecia and still have not seen any side effects? Would you normally see sides by now?

Also I am from london and I'm going to miami for 3weeks in august! Would the airport be okay with me taking propecia abroad?? I hope so as I don't want to stop the medication.

I hope I get some positive results from propecia!!



05-20-2010, 09:23 AM
Usually the sides become apparent early on, so it looks like you’ll be fine. You shouldn’t have any problem traveling with your medication, just keep it in the right bottle with your name on RX info on it.

05-20-2010, 09:45 AM
Some people experience side effects in later months though, sadly.

Dr. Glenn Charles
05-24-2010, 07:51 PM
Try not to focus on the potential side effects and the likelihood of them occuring will be lowered. Think of it as a little vitamin you are taking every day. If you are checking your luggage then there will be no problem. If you plan to carry with you on plane then make sure it is in the original prescription bottle.

05-25-2010, 09:16 AM
Thanks for the replies guys!! I'm now 2 weeks into my propecia journey today! No signs of side effects and just have my fingers crossed I can make my hair thicker!!
Being young and having thinning hair around the crown area it seems I tick all the boxes in which propecia should be most effective!

If I could keep hold of what I have now I would be happy, if I get some regrowth I will be extra happy!

But time will tell and the future could be re-written with the help of propecia!!

Thanks guys!

05-25-2010, 10:04 AM
Higher chance of regrowth in the crown area.

Yeah, man. Good luck!